# SDR COEA2015102310804

- Difficulty date: October 23, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N804HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 623
- Aircraft time: 19,476 hours, 21,268 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strip
- Part number: S57211613201
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  RT WING LOWER STRIP SLAT AT RIB 20 HAS LEVEL 2 CORROSION.  REPAIR IAW SRAS CE 5619 15 9734 11 10 15.
